RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2017, Volume 3, Issue 2, Pages 122–129 (Mi umj48)  

On the oscillation of a third order nonlinear differential equations with neutral type

V. Ganesana, M. Sathish Kumarb

a Department of Mathematics, Aringar Anna Government Arts College, Namakkal, Tamilnadu, India
b Department of Mathematics, Paavai Engineering College (Autonomous), Namakkal, Tamilnadu, India

Abstract: In this article, we investigate the oscillation behavior of the solutions of the third-order nonlinear differential equation with neural type of the form
$$ (a_{1}(t)(a_{2}(t)Z^{\prime}(t))^{\prime})^{\prime} + q(t) f(x(\sigma(t))) = 0, \quad t\geq t_0 > 0, $$
where $Z(t) := x(t)+p(t)x^{\alpha}(\tau(t))$. Some new oscillation results are presented that extend those results given in the literature.

Keywords: Oscillation, Non-linear, Neutral differential equation, Third order.

DOI: https://doi.org/10.15826/umj.2017.2.013

Full text: PDF file (111 kB)
Full text: https:/.../90
References: PDF file   HTML file

Document Type: Article
Language: English

Citation: V. Ganesan, M. Sathish Kumar, “On the oscillation of a third order nonlinear differential equations with neutral type”, Ural Math. J., 3:2 (2017), 122–129

Citation in format AMSBIB
\Bibitem{GanKum17}
\by V.~Ganesan, M.~Sathish~Kumar
\paper On the oscillation of a third order nonlinear differential equations with neutral type
\jour Ural Math. J.
\yr 2017
\vol 3
\issue 2
\pages 122--129
\mathnet{http://mi.mathnet.ru/umj48}
\crossref{https://doi.org/10.15826/umj.2017.2.013}


Linking options:
  • http://mi.mathnet.ru/eng/umj48
  • http://mi.mathnet.ru/eng/umj/v3/i2/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Number of views:
    This page:67
    Full text:30
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019